Hi I'm 14 and I have ADHD and aspergers.
I keep having very weird random unwanted thoughts and I don't know why. Like when I drove past a horse I imagined it exploading. Also I get light headed and my eyes go black so I can't see and the my vision comes back again very quickly when I stand up. I really don't understand myself or the world very well because I don't see the point of just going to school and working almost all your life. I also need help cuz I just cannot get myself motivated to do any work at school and I have this problem where I can't do any work at school sometimes.
Randon unrelated thoughts are ok, thats just our brains thinking. Its when you began to obsess on those same thoughts - that is not good.
Its not unusual to get lightheaded etc. when you quickly get up. If it happens at other times that is more problematic.
How long have you been on straterra? It does take a period of time - almost a month if I remember correctly - before it begins to work. And it does not work for everybody. And that may be one reason why you are not as motivated at school. If you still are having problems getting work done at school, you should let your doctor know so that he can change the dose.
As far as wondering about school. Well, I taught 8th grade science many years and I think a lot of the guys were also wondering the same thing. Its got a lot to do with your age as you are now getting mature enough to question things. Don't give up on school, the payoffs are much greater then the alternatives.
However, if the meds are not helping you concentrate in school, that is not good and could explain why you are feeling the way you do. So I would definitely talk to your doc and let him know what is going on!
By the way, the more you understand about ADHD and how it can effect you - the better you will feel about everything. Hope this helps. If you want more info - please post. Best wishes!
I have been on stratera (Strattera) for ages and I know it does work but these different symptoms that I have been having i didn't have before. I can't take a bigger dosage because it makes me fart lots
Um, you said that you were having," weird random unwanted thoughts". So I figured they were not the same thoughts since you said they were random.
Never heard of it making you fart a lot. But I guess its possible. When was the last time you tried a bigger dose?
Might be worth talking to your doc and trying a slightly larger dose. I would think that you are a bigger person now then a year ago, and might need more? Anyway, its always easy to drop back if you have some of the same ole problems.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST